MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0022R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 april 2018.(b)(4).Tibial insert fixed sphere flex #2/10 mm r reference 02.12.0210fr (k121416).(b)(4).Gmk-sphere tibial tray fixed cemented # 2 r reference 02.07.1202r (k090988).(b)(4).
 
Event or Problem Description
The patient came in complaining of pain 9 months after primary: she had a flexion contracture.The surgeon revised all hardware except the patella and implanted a ps system.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7425010
Report Number3005180920-2018-00228
Device Sequence Number1542904
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Catalogue Number02.12.0022R
Device Lot Number165061
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;